Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 416794, 14 pages
http://dx.doi.org/10.1155/2014/416794
Research Article

On Quadruple Random Fixed Point Theorems in Partially Ordered Metric Spaces

Department of Mathematics, University of Assiut, P.O. Box 71516, Assiut, Egypt

Received 18 July 2013; Accepted 8 October 2013; Published 30 January 2014

Academic Editors: F. Bobillo, M. Coppens, Z. Gong, and S. Zhang

Copyright © 2014 R. A. Rashwan and D. M. Al-Baqeri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Beg and N. Shahzad, “Random fixed point theorems for nonexpansive and contractive-type random operators on Banach spaces,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 4, pp. 569–580, 1994. View at Publisher · View at Google Scholar
  2. A. T. Bharucha-Reid, “Fixed point theorems in probabilistic analysis,” Bulletin of the American Mathematical Society, vol. 82, no. 5, pp. 641–657, 1976. View at Publisher · View at Google Scholar
  3. O. Hans, “Reduzierende zulliallige transformaten,” Czechoslovak Mathematical Journal, vol. 7, no. 82, pp. 154–158, 1957. View at Google Scholar
  4. O. Hans, “Random operator equations,” in Proceedings of the 4th Berkeley Symposium on Mathematical Statistics and Probability, vol. 2, pp. 185–202, University California Press, Berkeley, Calif, USA, 1961. View at Google Scholar
  5. C. J. Himmelberg, “Measurable relations,” Fundamenta Mathematicae, vol. 87, pp. 53–72, 1975. View at Google Scholar
  6. S. Itoh, “A random fixed point theorem for a multivalued contraction mapping,” Pacific Journal of Mathematics, vol. 68, no. 1, pp. 85–90, 1977. View at Publisher · View at Google Scholar
  7. S. Itoh, “Random fixed-point theorems with an application to random differential equations in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 67, no. 2, pp. 261–273, 1979. View at Publisher · View at Google Scholar
  8. N. S. Papageorgiou, “Random fixed point theorems for measurable multifunctions in Banach spaces,” Proceedings of the American Mathematical Society, vol. 97, no. 3, pp. 507–514, 1986. View at Publisher · View at Google Scholar
  9. R. T. Rockafellar, “Measurable dependence of convex sets and functions on parameters,” Journal of Mathematical Analysis and Applications, vol. 28, pp. 4–25, 1969. View at Publisher · View at Google Scholar
  10. A. Špaček, “Zufällige gleichungen,” Czechoslovak Mathematical Journal, vol. 5, no. 80, pp. 462–466, 1955. View at Google Scholar
  11. D. H. Wagner, “Survey of measurable selection theorems,” SIAM Journal on Control and Optimization, vol. 15, no. 5, pp. 859–903, 1977. View at Publisher · View at Google Scholar
  12. H. K. Xu, “Some random fixed point theorems for condensing and nonexpansive operators,” Proceedings of the American Mathematical Society, vol. 110, no. 2, pp. 395–400, 1990. View at Publisher · View at Google Scholar
  13. M. Turinici, “Abstract comparison principles and multivariable Gronwall-Bellman inequalities,” Journal of Mathematical Analysis and Applications, vol. 117, no. 1, pp. 100–127, 1986. View at Publisher · View at Google Scholar
  14. A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004. View at Publisher · View at Google Scholar
  15. T. G. Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar
  16. V. Lakshmikantham and L. B. \'Cirić, “Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 12, pp. 4341–4349, 2009. View at Publisher · View at Google Scholar
  17. L. B. \'Cirić and V. Lakshmikantham, “Coupled random fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Stochastic Analysis and Applications, vol. 27, no. 6, pp. 1246–1259, 2009. View at Publisher · View at Google Scholar
  18. V. Berinde and M. Borcut, “Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 15, pp. 4889–4897, 2011. View at Publisher · View at Google Scholar
  19. E. Karapinar, “Quartet fixed point for nonlinear contraction,” submitted toGeneral Topology, 2011, http://arxiv.org/pdf/1106.5472.pdf.
  20. E. Karapinar and V. Berinde, “Quadruple fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Banach Journal of Mathematical Analysis, vol. 6, no. 1, pp. 74–89, 2012. View at Google Scholar
  21. E. Karapınar and N. V. Luong, “Quadruple fixed point theorems for nonlinear contractions,” Computers & Mathematics with Applications, vol. 64, no. 6, pp. 1839–1848, 2012. View at Publisher · View at Google Scholar
  22. Z. Mustafa, H. Aydi, and E. Karapınar, “Mixed g-monotone property and quadruple fixed point theorems in partially ordered metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 71, 2012. View at Publisher · View at Google Scholar
  23. E. Karapınar, W. Shatanawi, and Z. Mustafa, “Quadruple fixed point theorems under nonlinear contractive conditions in partially ordered metric spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 951912, 17 pages, 2012. View at Publisher · View at Google Scholar
  24. E. J. McShane and R. B. Warfield, Jr., “On Filippov's implicit functions lemma,” Proceedings of the American Mathematical Society, vol. 18, pp. 41–47, 1967. View at Google Scholar